| Model Number |
SN6AT9 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A surgery scheduler reported that an intraocular lens (iol) was explanted approximately 2 month after implantation due to patient cannot see well and refractive surprise.The lens was exchanged with another lens.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.(b)(4).
Event or Problem Description
Additional information was received and stated that a 170 lens was exchanged for a 190 lens due to not seeing well, refractive surprise.This does not meet criteria for reporting based on applicable medical device regulations.A lens exchange from one power to a different power is an attempt to adjust or fine tune the refractive outcome trying to achieve a desired target when the initial lens calculations did not achieve the intended outcome.There is no reported defect or fault with the lens.
Additional Manufacturer Narrative
Additional information provided in b.2., b.5., h.3., and h.10.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).